# SDR NOCA04112

- Difficulty date: May 23, 2012
- Submitted: May 24, 2012
- Operation: Air carrier
- Aircraft: N762NA
- Make and model: Boeing 767319
- Aircraft serial: 24876
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 26124121A
- Part serial: 12716
- Condition: Damaged
- Location: Nr 7
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND NR 7 BRAKE DAMAGED.  REMOVED AND REPLACED NR 7 BRAKE PER MM 32-41-08.   OPS CHECK AND LEAK CHECK OK.
